Packing in the fin... - BaldTruthTalk.com
+ Reply to Thread
Page 1 of 2 1 2 LastLast
Results 1 to 10 of 12
  1. #1
    Member
    Join Date
    Apr 2011
    Posts
    62

    Default Packing in the fin...

    So after around 5 & half months of being on finpecia , I've decided I need to quit this stuff , I want to be able to feel like a man again , when I first read up about propecia I read the horror stories , I'm not saying mine are terrible but something is not right and its due to what I'm taking.

    Reasons for quitting -

    Have virtually stopped Wanking just don't feel the need ?

    No erections through-out the day

    Urinating an awful lot , which is proving a pain at work.

    No sex drive

    I've been dosing at .5mg everyday when I wake up , My hair still looks the same only thing it may have done is stopped me from loosing hair , I never went through a shed which was good. Now I have a few questions -

    Can I stop cold turkey ?

    do you think i will shed a lot of hair ?

    Is there any thing I should take to bring my body back to normal ? I'm currently working out at the gym 4 times a week

    I'm still using Regaine foam and Nizoral and will continue to as these prove to be effective enough , I spoke to my doctor earlier today & he has also said to me to come off it , I will have a blood test in a few weeks to see what's going on with my hormones , he also spoke of spiro saying it was very good ?

    Thanks guy your input would be much appreciated ...

  2. #2
    Member
    Join Date
    Apr 2011
    Posts
    62

    Default

    Come on guys 19 views & not 1 post ???

  3. #3
    Senior Member
    Join Date
    May 2010
    Posts
    279

    Default

    Hi Benson

    If you have decided to come off the drug, you could try reducing your dosage, to taper off and minimise negative effects. I would speak to an IAHRS doctor to advise you. Sorry it didn't work out. Would you consider Rogaine, Laser Therapy, PRP,etc?

  4. #4
    Senior Member Hurts's Avatar
    Join Date
    Apr 2011
    Posts
    137

    Default

    I think i'll quit it soon too. My dicks just not as strong anymore and It's getting worse. I'm concerned.

  5. #5
    Senior Member Hurts's Avatar
    Join Date
    Apr 2011
    Posts
    137

    Default

    if i were you, lower your dosage by half in week 1, then take one every other day for another week, then one every 2 days for another week, and slowly come off it.

  6. #6
    Senior Member thejack's Avatar
    Join Date
    Dec 2009
    Posts
    172

    Default

    Guys,

    For the record I want to post my experience with starting Propecia 3 years ago now..

    Started a few months before I turned 22 then started with weak side effects about 3-4 months in such not really feeling the urge to wank,no morning erections, and my ejaculation seemed a bit weaker. But I was so shit scared of going bald that I didn't care and told myself that they were just my body adjusting to the drug. A couple of months later and my sex drive was booming again and everything was back to normal. Now..3 years later Ive had a hair transplant and Propecia not only thickened my existing hair but I havn't lost any hair since and still feeling strong. Now I get laid alot

    So if it means as much to you as it did to me I would maybe hold on until month 7-8 then if sides worsen wean off it.

    Good luck

  7. #7
    Senior Member
    Join Date
    May 2010
    Posts
    279

    Thumbs up

    Jack -

    That's a great story, good for you dude. A bit of positivity always goes a long way!

  8. #8
    Senior Member thejack's Avatar
    Join Date
    Dec 2009
    Posts
    172

    Default

    Thanks alot man, yeah I did want to point out actually that a positive, fighting mindset is what I thought, brought me through. Although I can understand it feels impossible to achieve such a state when someone is so depressed. Have faith guys.. Happy new year

  9. #9
    Member
    Join Date
    Apr 2011
    Posts
    62

    Default

    Thanks for the input guys I know people can achieve good things on the drug , but for me the cons are outweighing the pros and I have no other alternative but to quit. I'm looking in to spiro cream maybe this could prove to be helpful to block dht ?

  10. #10
    Senior Member
    Join Date
    Nov 2011
    Posts
    830

    Default

    Hi man....really sorry you experience side effects.

    Your side effects seem to be pretty strong but not very strong.

    You did a good thing on startin with .5mg, u will not get permanent side effects.

    From what ive read its better to reduce the dosage slowly and then quit.

    This I believe i read from propeciahelp.com the scariest side on the internet imo.

    Dont worry man, glad u started with .5mg, and hope u go back to 110% !!!

    At least u tried the drug : ) .

    Im doing the same thing with no side effects....hopefully i dont get any.

    This is just my opinon man, do some reseach on quitting cold turkey and slowly and decide whats best for you.

    If you do go to propecia help ...calm down...those dudes went full blown dose 1.25 mg and stuff....u should be good... : ) .
    Last edited by Maradona; 01-04-2012 at 12:00 AM. Reason: ; )

Similar Threads

  1. Dr. Hasson/Dense Packing/3328 Grafts
    By Jotronic in forum Hair Transplant Results By IAHRS Recommended Surgeons
    Replies: 0
    Last Post: 05-04-2011, 11:04 AM
  2. Dr. Arocha - Dense packing procedure, 2000 FUT, 1 yr+ results
    By HTinTexas in forum Hair Transplant Results By IAHRS Recommended Surgeons
    Replies: 0
    Last Post: 07-23-2010, 02:10 PM
  3. Dr. Arocha - 2000 FUT, dense packing procedure, 1 yr+ results
    By HTinTexas in forum Hair Transplant Results By IAHRS Recommended Surgeons
    Replies: 2
    Last Post: 07-02-2010, 09:54 AM
  4. Dense-packing FUE performed by Dr. Feriduni NW II-IIIa – 2860 FU
    By Dr Feriduni Hair Clinic in forum Hair Transplant Results By IAHRS Recommended Surgeons
    Replies: 0
    Last Post: 05-24-2010, 03:52 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Is there any hope for me Norwood 6
04-11-2019 02:54 PM
by lpel
Last Post By lukp
Today 02:12 PM
FUE Vs DHI, which results are more natural?
Today 11:56 AM
by RomRav
Last Post By RomRav
Today 11:56 AM
Advanced Hair Clinics, Athens
Today 11:31 AM
by RomRav
Last Post By RomRav
Today 11:31 AM
Smile hair clinic, turkey
12-21-2018 12:13 AM
by saassaf
Last Post By RomRav
Today 10:06 AM
Adventure Games
11-30-2022 11:32 PM
by vobejoh
Last Post By tasimkhan077
Yesterday 09:46 PM